# SDR SWAA2021070790603

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE EMERGENCY DOOR INDICATOR DOES NOT ILLUMINATE. / [01] RE-LAMPED LIGHT ASSY. AND PERFORMED GOOD OP CHECK AS PER AMM 33-51-01-960-801. NO FAULTS FOUND.; [02] VERIFIED AFT SERVICE DOOR EMERGENCY LIGHT OPS CHECKED IS GOOD PER AMM 33-51-01-960-860. NO FAULTS NOTED.
